# SDR SWAA2025052774002

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 13,920 hours, 6,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AFT GALLEY NOT SHOWING GREEN LIGHT.  OPS CHECKED & RESEALED AFT LH OUTBD & RH INBD EMER FLASHLIGHTS PER MM 25-64-00.
